# SDR DALA1228369263

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: SR0953026513
- Condition: Cracked
- Location: Bs 1520.22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FWD FACE Y1520.22 ZRS - 16.00 RBL 20 REAR SPAR BULKHEAD.  REMOVED LOUVER, REMOVED STIFFENERS AND WEB.  FABRICATED NEW WEB, INSTALLED NEW WEB AND PREEXISTING STIFFENERS AND LOUVER BOX PER SRM 51-30-05, 51-30-02 AND 53-10-04 VOL II.
